# SDR HNAA0500088

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 29,601 hours, 32,347 cycles
- Engine: Pwa PW120
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: LI0407
- Condition: Bypassing
- Location: Mlg
- Part time: 29,601 hours, 32,347 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN, GEAR DID EXTEND WHEN ALT. EXTENSION PROCEDURE WAS FOLLOWED.  REMOVED AND REPLACED NOSE DOOR ACTUATOR.
